# SDR ABXA010509

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 21291
- Aircraft time: 71,848 hours, 26,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 580267721N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L24L SUPPORT FITTING AT STATION 960 WAS CRACKED AT UPPER FORWARD SIDE. MAINTENANCE REPLACED THE STUB FITTING IAW REA D 853-41938MR.
